# SDR A6WA202101137523

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145219
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR ANGLE FS 499.00 TO FS 513 AND LBL 36 TO LBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE FS 499.00 TO FS 513 AND LBL 36 TO LBL 42 BY BLENDING.  BLENDED AREA MEASURED (P1) 2.64''L X 1.11''W (P2) 1.89''L X 0.94''W (P3) 1.86''L X 0.94''W (P4) 5.68''L X 0.81''W (P5) 3.80''L X 0.86''W.  TOOL USED DIGITAL CALIPER S/N 0036003 CAL DUE 04/03/2021, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00 LBL 36 TO LBL 42, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00 AND LBL 36 TO LBL 42.  MINIMUM REMAINING THICKNESS MEASURES (P1) 0.0771''  (P2) 0.0780'' (P3) 0.0785'' (P4) 0.0791'' (P5) 0.0791'', REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42.  UT THICKNESS GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21.  EVALUATED REWORK AREA OF PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513 AND LBL 36 TO LBL 42.  FOUND TO BE WITHIN LIMITS, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
